Opuscula Math. 32, no. 4 (2012), 775-781
http://dx.doi.org/10.7494/OpMath.2012.32.4.775

 
Opuscula Mathematica

On the solvability of Dirichlet problem for the weighted p-Laplacian

Ewa Szlachtowska

Abstract. The paper investigates the existence and uniqueness of weak solutions for a non-linear boundary value problem involving the weighted \(p\)-Laplacian. Our approach is based on variational principles and representation properties of the associated spaces.

Keywords: \(p\)-Laplacian, weak solutions, solvability.

Mathematics Subject Classification: 35A15, 35J20, 35J60.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Ewa Szlachtowska, On the solvability of Dirichlet problem for the weighted p-Laplacian, Opuscula Math. 32, no. 4 (2012), 775-781, http://dx.doi.org/10.7494/OpMath.2012.32.4.775

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.